Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Abdominal pain, headache and shortness of breath with chest pain. What is causing this?

I have the chest pain on the left side with shortness of breath sometimes dizziness and stomach pain in the lower area maybe abdominal and sometimes getting leg pain or arm pain which stays for about 24 hours and then goes away, what can cause me all these problems and also when i get eat i get stomach apin and a headache
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The symptoms that you have stated do not fit into a single diagnosis. The possibilities are gastritis, peptic ulcer, or gastro esophageal reflux disease. All these can cause the symptoms that you have stated. the other possibility is anemia which can also lead to similar symptoms.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor